# SDR E07A201805210003

- Difficulty date: May 18, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N806DE
- Make and model: Emb EMB-550
- Aircraft serial: 55000029
- Aircraft time: 455 hours, 350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6450LS00
- Part serial: 000897
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLASH ON AND OFF WHEN SYSTEM IN ARM POSITION. REPLACED THE BATTERY PACK.
